Open Access
February, 1985 Cramer Type Large Deviations for Generalized Rank Statistics
Munsup Seoh, Stefan S. Ralescu, Madan L. Puri
Ann. Probab. 13(1): 115-125 (February, 1985). DOI: 10.1214/aop/1176993070


A Cramer type large deviation theorem is proved under alternatives as well as under hypothesis for the generalized linear rank statistic which includes as special cases (unsigned) linear rank statistics, signed linear rank statistics, linear combination of functions of order statistics, and a rank combinatorial statistic.


Download Citation

Munsup Seoh. Stefan S. Ralescu. Madan L. Puri. "Cramer Type Large Deviations for Generalized Rank Statistics." Ann. Probab. 13 (1) 115 - 125, February, 1985.


Published: February, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0558.62019
MathSciNet: MR770632
Digital Object Identifier: 10.1214/aop/1176993070

Primary: 60F10
Secondary: 62E20

Keywords: large deviation probabilities , Linear rank statistics , order statistics , rank combinatorial statistic

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 1 • February, 1985
Back to Top